# SDR CA150121002

- Difficulty date: January 20, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 18,082 hours
- Engine: Hnywl T5313BHNYWL
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Spider Gear
- Part number: 205040785003
- Condition: Cracked
- Location: M/R Gearbox
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOWER PLANETARY SPIDER ASSEMBLY PART NUMBER 205-040-785-003 FOUND CRACKED DURING ROUTINE OVERHAUL.  NO KNOWN CAUSE AND NO OTHER DISCREPANCIES FOUND. PART REPLACED WITH NEW PART OF SAME PART NUMBER AND OVERHAUL OF TRANSMISSION COMPLETED.
